Thrombocytopenia associated with levomepromazine: A case report

T. Sato, M. Takeichi, T. Takami

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Cases of blood dyscrasia related to neuroleptic therapy have been reported. However thrombocytopenia associated with levomepromazine (LPZ) has never been reported, to the best of our knowledge. We describe here a patient treated with LPZ who has developed haemorrhagic vesicles and severe thrombocytopenia. Appropriate management and prompt substitution of LPZ by sulpride led to a full clinical recovery.

Original languageEnglish
Pages (from-to)299-301
Number of pages3
JournalHuman Psychopharmacology: Clinical and Experimental
Volume9
Issue number4
DOIs
Publication statusPublished - Jan 1 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Neurology
  • Clinical Neurology
  • Psychiatry and Mental health
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Thrombocytopenia associated with levomepromazine: A case report'. Together they form a unique fingerprint.

Cite this